# SDR UPS96205784

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CRACKED SHEAR TIE AT STA 277 STR 16 RT.  REPAIRED SHEAR TIE IAW SRM 51-30-00, 51-40-2, 51-30-2 AND MM 51-20-151.
